# SDR CA141006005

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL 450, THE CREW NOTICED ENVIRONMENTAL SYSTEM ODOR AND SMOKE IN CABIN.  THE CREW ACCOMPLISHED ABNORMAL PROCEDURE AND THE SMOKE APPEARED TO DECREASE WHEN THE PRESSURE SOURCE SELECTOR WAS IN RT POSITION.  INVESTIGATION ON-GOING.
